# SDR AALA202206035604

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 72,017 hours, 29,045 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: None
- Condition: Loose
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR TORQUE LINKS APEX BOLT LOOSE. REPLACED NOSE LANDING GEAR TORQUE LINK APEX BOLT PER AMM 32-21-27-400-002-A.
